# SDR CA130124014

- Difficulty date: January 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 601R52022
- Condition: Failed
- Location: Aoa
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) STALL FAIL CAUTION MESSAGE APPEARED DURING T/O, THE CREW REJECTED T/O AROUND 110KT, REF V1=123KT.  MAINTENANCE PERFORMED TROUBLESHOOTING AND NO ANOMALY FOUND, THE ACFT RETURNED TO SERVICE.  AFTER ARRIVAL AT THE DESTINATION, BOTH AOA SENSORS WERE REPLACED AS PRECAUTION.
